Search Results1-14 of  14

  • MUNETA SHINJIRO ID: 9000003894869

    Department of Internal Medicine, Matsuyama Red Cross Hospital (1995 from CiNii)

    Articles in CiNii:1

    • PSYCOLOGICAL CHARACTERISTICS IN PATIENTS WITH WHITE COAT HYPERTENSION (1995)
  • MUNETA SHINJIRO ID: 9000252823679

    Articles in CiNii:1

    • Effect of L-threo-3,4-dihydroxyphenylserine on orthostatic hypotension in a patient with spinal cord injury. (1992)
  • MUNETA SHINJIRO ID: 9000255721432

    The Second Department of Internal Medicine, Ehime University School of Medicine (1991 from CiNii)

    Articles in CiNii:1

    • Effect of renal denervation on the development of hypertension in Dahl-Iwai salt-sensitive rats. (1991)
  • MUNETA SHINJIRO ID: 9000256088729

    The Second Department of Internal Medicine, Ehime University School of Medicine (1989 from CiNii)

    Articles in CiNii:1

    • In vitro and in vivo inhibition of renin by a thiazolylalanyl cyclostatine derivative. (1989)
  • MUNETA Shinjiro ID: 9000000863710

    The Department of Internal Medicine, Matsuyama Red Cross Hospital (1997 from CiNii)

    Articles in CiNii:1

    • Personality Characteristics of Patients with "White Coat" Hypertension (1997)
  • MUNETA Shinjiro ID: 9000003901685

    the Department of Internal Medicine (1995 from CiNii)

    Articles in CiNii:2

    • Asterixis and Astatic Seizures in Association with Bilateral Insular Lesions in a Patient with Viral Encephalitis (1995)
    • Fatal Cerebral Infarction in an Asymptomatic Young Patient With Primary Antiphospholipid Syndrome (1995)
  • MUNETA Shinjiro ID: 9000003973093

    Department of Internal Medicine, Matsuyama Red Cross Hospital (1998 from CiNii)

    Articles in CiNii:5

    • Malignant Syndrome Associated with Disseminaed Intrabascular Coagulation and a High Level of Amylase in Serum, Followed by Diabetic Coma in an Elderly Patient with Parkinsons' Disease during L-dopa Therapy (1998)
    • Septicemia due to Methicillin-resistant Staphylococcus aureus from Chronic Prurigo in an Elderly Woman (1997)
    • 高血圧心に対するカルシウム拮抗薬長期投与の効果 : 非薬物療法との比較 (1992)
  • MUNETA Shinjiro ID: 9000022105458

    the Department of Internal Medicine, Matsuyama Red Cross Hospital (1992 from CiNii)

    Articles in CiNii:1

    • Polysplenia Syndrome with Various Visceral Anomalies in an Adult: Embryological and Clinical Considerations. (1992)
  • Muneta Shinjiro ID: 9000003973622

    The 2nd Department of Internal Medicine, Ehime University School of Medicine (1989 from CiNii)

    Articles in CiNii:3

    • -492- BRAIN GLUTATHIONE IN SPONTANEOUSLY HYPERTENSIVE RAT (1987)
    • -496- HIGHLY POTENT OLIGOPEPTIDE RENIN INHIBITORS CONTAINING A STATINE (1987)
    • -P101-EFFECT OF RENIN INHIBITOR ES-1005 ON THE EXPRESSION OF KIDNEY RENIN GENE : Hypertension : FREE COMMUNICATIONS(III) : PROCEEDINGS OF THE 53th ANNUAL SCIENTIFIC MEETING OF THE JAPANESE CIRCULATION SOCIETY (1989)
  • Muneta Shinjiro ID: 9000252753107

    Department of Internal Medicine, Matsuyama Red Cross Hospital (1994 from CiNii)

    Articles in CiNii:1

    • Gender Difference in Blood Pressure Regulation in Essential Hypertension. (1994)
  • Muneta Shinjiro ID: 9000252928509

    Second Department of Internal Medicine (1992 from CiNii)

    Articles in CiNii:1

    • Baroreceptor Reflex Impairment in Climacteric and Ovariectomized Hypertensive Women. (1992)
  • Muneta Shinjiro ID: 9000252929556

    the Department of Internal Medicine, Matsuyama Red Cross Hospital (1997 from CiNii)

    Articles in CiNii:1

    • Personality Characteristics of Patients with "White Coat" Hypertension. (1997)
  • Muneta Shinjiro ID: 9000253229703

    Articles in CiNii:1

    • Fatal Cerebral Infarction in an Asymptomatic Young Patient With Primary Antiphospholipid Syndrome. (1995)
  • Muneta Shinjiro ID: 9000253520757

    Department of Internal Medicine, Matsuyama Red Cross Hospital (1998 from CiNii)

    Articles in CiNii:1

    • Malignant Syndrome Associated with Disseminated Intravascular Coagulation and a High Level of Amylase in Serum, Followed by Diabetic Coma in an Elderly Patient with Parkinsons' Disease during L-dopa Therapy. (1998)
Page Top